# SDR 98ZZZX4738

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B
- Aircraft serial: 1736
- Engine: Allsn 250C20J
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 23053176
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE DOES NOT CLOSE COMPLETELY.  REMOVED AND REPLACED.
